MAUDE Adverse Event Report: LAKE REGION MEDICAL ZIPWIRE¿; WIRE, GUIDE, CATHETER

LAKE REGION MEDICAL ZIPWIRE¿; WIRE, GUIDE, CATHETER
Model Number M00146151B0
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Elderly male with history of atrial fibrillation, chronic heart failure, elevated blood pressure and low heart rate.Procedure: permanent pacemaker placement.Problem; while in the left subclavian vein, the zipwire delaminated inside the vessel.The remaining wire was successfully retrieved by the physician at the time of the incident.No identified harm, anticipated discharge in 2 days.No additional surgery needed, observed in same day, overnight for observation.Manufacturer response for wire, guide, catheter, zipwire¿ (per site reporter) will obtain.

Brand Name
ZIPWIRE¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
MDR Report Key14546867
Report Number14546867
Device Sequence Number20072710
Product Code DQX
UDI-Device Identifier08714729763895
UDI-Public(01)08714729763895(17)250120(10)JRZ6974786
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/20/2022
Report Date (Section F) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00146151B0
Device Lot NumberJRZ6974786
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/31/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/31/2022
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient SexMale
Patient Weight88 KG
Date Report Sent to FDA05/20/2022